I have fungal infection since 1 year (tiena cruise) and it get spread on right thigh and now from 15 days my left thigh, thigh corner and inside shoulder some skin redness occurred. I feel the skin gets thin at those points.
Earlier I used some steroids but after knowing
I have started using Terbinaforce 250 mg, and miconazole tube. But also infection not ended completely and the new problem started of thinning and redness of skin.
Bachelor of Ayurveda, Medicine and Surgery (BAMS), MS - Counselling and Psychotherapy
12 years experience
Ask Free Question
Hello Vaibhav there r little things that make a big difference like keep your affected area dry ,n you can use cotton cloth for wearing n opt for ayurvedic medicines as they have good results
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Skin Infections treatment